Review of Music of the Spheres: Music, Science and the Natural Order of the Universe, published in Musical Times July 1994

Hewett, Ivan (1994) Review of Music of the Spheres: Music, Science and the Natural Order of the Universe, published in Musical Times July 1994. Musical Times, 135 (1817). pp. 454-455.

[img]
Preview
Text (book review)
Review of J James Music of the Spheres MT vol 135 no 1817 (July 1994) 454-455.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (249kB) | Preview

Abstract

Review of Music of the Spheres: Music, Science and the Natural Order of the Universe, published in Musical Times July 1994

Item Type: Article
Subjects: M Music and Books on Music > Music
Division: Research
Depositing User: Ivan Hewett
Date Deposited: 22 Aug 2017 13:43
Last Modified: 22 Aug 2017 13:43
URI: http://researchonline.rcm.ac.uk/id/eprint/251

Actions (login required)

Edit Item Edit Item